Alert archive / Minnesota / Tornado Warnings in 2010
Tornado Warning 99, NWS Grand Forks, ND
NWS Grand Forks, ND issued this tornado warning at Jul 27, 2010, 4:02 PM CDT for Grant County, Otter Tail County, Minnesota. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2010, 4:02 PM CDT (21:02 UTC)
- Expired
- Jul 27, 2010, 4:50 PM CDT
- In force
- 48 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
Counties Grant County, MN, Otter Tail County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 187 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 4:22 PM CDT | FUNNEL CLOUD | 5 E Barrett, MN | |
| Jul 27, 4:29 PM CDT | FUNNEL CLOUD | 5 E Barrett, MN | |
| Jul 27, 4:29 PM CDT | HAIL 0.88 | 1 W Hoffman, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 3:29 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 9.0 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2744 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 1279 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 275 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
141 WFUS53 KFGF 272102 TORFGF MNC051-111-272200- /O.NEW.KFGF.TO.W.0099.100727T2102Z-100727T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 402 PM CDT TUE JUL 27 2010 THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A * TORNADO WARNING FOR... GRANT COUNTY IN WEST CENTRAL MINNESOTA... SOUTHWESTERN OTTER TAIL COUNTY IN WEST CENTRAL MINNESOTA... * UNTIL 500 PM CDT * AT 358 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE STORM WAS LOCATED NEAR HERMAN...OR 33 MILES SOUTH OF FERGUS FALLS...MOVING TO THE EAST AT 25 MPH. ANOTHER TORNADIC THUNDERSTORM WAS LOCATED 10 MILES SOUTHEAST OF TINTAH. * THE TORNADIC STORM WILL BE NEAR... WESTERN AROUND 405 PM CDT. WENDELL AROUND 410 PM CDT. ELBOW LAKE AROUND 420 PM CDT. FERGUS FALLS AND BARRETT AROUND 425 PM CDT. THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE TORNADIC STORM INCLUDE HOFFMAN...ERDAHL...ASHBY AND UNDERWOOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES FOR A STURDY BUILDING. && LAT...LON 4630 9626 4630 9576 4576 9578 4575 9626 TIME...MOT...LOC 2100Z 253DEG 22KT 4581 9609 $$ BRAMER
2 follow-up statements
613 WWUS53 KFGF 272126 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 426 PM CDT TUE JUL 27 2010 MNC111-272135- /O.CAN.KFGF.TO.W.0099.000000T0000Z-100727T2200Z/ OTTER TAIL MN- 426 PM CDT TUE JUL 27 2010 ...THE TORNADO WARNING FOR SOUTHWESTERN OTTER TAIL COUNTY IN WEST CENTRAL MINNESOTA IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4610 9626 4610 9577 4576 9578 4575 9626 TIME...MOT...LOC 2125Z 253DEG 22KT 4585 9588 $$ MNC051-272200- /O.CON.KFGF.TO.W.0099.000000T0000Z-100727T2200Z/ GRANT MN- 426 PM CDT TUE JUL 27 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR GRANT COUNTY IN WEST CENTRAL MINNESOTA UNTIL 500 PM CDT... AT 421 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES SOUTH OF BARRETT...OR 31 MILES SOUTH OF FERGUS FALLS...MOVING TO THE EAST AT 25 MPH. THE TORNADIC STORM WILL BE NEAR... HOFFMAN AROUND 435 PM CDT. ERDAHL AROUND 440 PM CDT. ASHBY AROUND 445 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES FOR A STURDY BUILDING. && LAT...LON 4610 9626 4610 9577 4576 9578 4575 9626 TIME...MOT...LOC 2125Z 253DEG 22KT 4585 9588 $$ HOPKINS
421 WWUS53 KFGF 272150 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 450 PM CDT TUE JUL 27 2010 MNC051-272200- /O.CAN.KFGF.TO.W.0099.000000T0000Z-100727T2200Z/ GRANT MN- 450 PM CDT TUE JUL 27 2010 ...THE TORNADO WARNING FOR GRANT COUNTY IN WEST CENTRAL MINNESOTA IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT. LAT...LON 4610 9626 4610 9577 4576 9578 4575 9626 TIME...MOT...LOC 2150Z 253DEG 22KT 4589 9567 $$ HOPKINS
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this tornado warning went out at Jul 27, 3:25 PM CDT, 37 minutes earlier.
Area forecast discussion, Jul 27, 3:25 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 325 PM CDT TUE JUL 27 2010 .SHORT TERM... MAIN CHALLENGES FOR THIS FCST REMAINS TEMPS AND PCPN. SFC ANALYSIS SHOWS A FRONTAL BOUNDARY STRETCHING FROM NEAR ROSEAU TO FARGO TO LISBON WITH LOW PRESSURE CENTERED IN THE EXTREME NE CORNER OF SD. A TROF EXTENDS E FROM THE LOW ACROSS CENTRAL MN. THE AREA IS EXPECTED TO BE THE PRIME ZONE FOR STRONG STORMS THRU THE AFTERNOON AND EVENING HOURS. MIXED LAYER CAPE VALUES LOOK TO BE IN THE 1500 TO 2000 J/KG RANGE AS MOISTURE CONTINUES TO POOL IN THE FAR SRN ZONES. PLENTY OF SHEAR IS EXPECTED INVOF THE BOUNDARIES AND FCST SOUNDING HODOGRAPHS SUPPORT THIS...WITH INDICATED 0-6 KM BULK SHEAR VALUES OF 50 TO 60 KTS. THEREFORE...THE MAIN THREAT FOR STRONG CONVECTION ATTM REMAINS IN THE FAR SRN ZONES. AS FAR AT TEMPS GO...SIGNIFICANT CLOUD COVER REMAINS OVER THE NRN HALF OF THE FA KEEPING VALUES SUPPRESSED...AND THOSE WERE ADJUSTED ACCORDINGLY. OTHERWISE...EXPECT THE FRONTAL BOUNDARY TO CONTINUE ITS SHIFT EWRD THRU THE EVENING HOURS BRINGING SCATTERED CONVECTION. SFC HIGH PRESSURE WILL THEN SHIFT OVER THE AREA FOR WED/THU BRINGING MORE PLEASANT CONDITIONS AND LIGHT WINDS BEFORE ANOTHER SYSTEM APPROACHES FOR LATE THU/FRI...BRINGING WARMER TEMPS AGAIN AND ANOTHER CHANCE FOR MEASURABLE PCPN. .LONG TERM (SAT-TUE)... THE EXTENDED BEGINS WITH NW FLOW INITIALLY THEN UPPER RIDGING BUILDING INTO THE NRN PLAINS DURING THE LATTER PART OF THE WEEKEND. THE RIDGE FLATTENS OUT SOMEWHAT EARLY NEXT WEEK AS S/WV ENERGY MOVES ACROSS SOUTHERN CANADA. THE ECMWF WAS THE PREFERRED MODEL FOR THE LONG RANGE FORECAST. A FRONTAL BOUNDARY WILL APPROACH THE REGION SUN BRINGING A CHANCE FOR PRECIP. A WAVE IS FCST TO DEVELOP ALONG THE BOUNDARY CONTINUING THE PRECIP CHCS MON INTO TUE. AT THIS POINT HAVE LEFT LOW END POPS FOR MON/TUE. TEMPS WILL BE SEASONAL THROUGHOUT THE PERIOD. && .AVIATION... CONVECTION HAS FIRED UP AGAIN THIS AFTN AHEAD OF THE FRONTAL BOUNDARY. THIS HAS IMPACTED THE FAR/TVF/BJI SITES. BEHIND THE TSTMS IS A PERSISTENT BAND OF SHRA ALONG THE 7H FRONT. VFR CONDITIONS WILL PREVAIL WITH OCCASIONAL MVFR CIGS DUE TO THE PRECIP BAND PROGRESSING ACROSS ERN ND/NW MN. WINDS WILL TURN WLY THEN NWLY BEHIND THE FRONTAL BOUNDARY THIS AFTN AT FAR/BJI WHILE THE OTHER TAF SITES ARE ALREADY WNWLY. THE PRECIP BAND SHOULD CLEAR GFK BY 20Z...TVF BY 21Z...FAR BY 00Z AND BJI BY 03Z. SKIES WILL CLEAR TONIGHT ALL SITES. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && HOPKINS/FRAZIER
Hazardous weather outlook, Jul 27, 6:59 AM CDT, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 659 AM CDT TUE JUL 27 2010 MNZ001>005-007-008-013>015-022-027-NDZ006>008-014>016-024-026>030- 038-039-049-052-054-281200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL- PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-WEST BECKER-TOWNER- CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- WESTERN WALSH COUNTY- 659 AM CDT TUE JUL 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED THUNDERSTORMS WILL CONTINUE THIS MORNING HOWEVER NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CHANCES FOR THUNDERSTORMS WILL RETURN THURSDAY NIGHT INTO FRIDAY AS AN AREA OF LOW PRESSURE APPROACHES THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MNZ006-009-016-017-023-024-028>032-040-NDZ053-281200- LAKE OF THE WOODS-NORTH BELTRAMI-NORTH CLEARWATER-SOUTH BELTRAMI- SOUTH CLEARWATER-HUBBARD-EAST BECKER-WILKIN-WEST OTTER TAIL- EAST OTTER TAIL-WADENA-GRANT-RICHLAND- 659 AM CDT TUE JUL 27 2010 ...ISOLATED SEVERE STORMS POSSIBLE EARLY THIS MORNING AND AGAIN THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE EARLY THIS MORNING ALONG AND EAST OF A LINE FROM BEMIDJI TO FERGUS FALLS. DAMAGING WINDS WILL BE THE PRIMARY THREAT. STORMS SHOULD MOVE OUT OF THE REGION BY MID MORNING. MORE STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON WITH THE PASSAGE OF A COLD FRONT. STRONGEST STORMS ARE EXPECTED EAST OF A LINE FROM ROSEAU TO FERGUS FALLS. THE PRIMARY THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. THE SEVERE THREAT SHOULD END BY 6PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CHANCES FOR THUNDERSTORMS WILL RETURN THURSDAY NIGHT INTO FRIDAY AS AN AREA OF LOW PRESSURE APPROACHES THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. VOELKER
In the hours before
Special weather statement, Jul 27, 1:38 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 138 PM CDT TUE JUL 27 2010 MNZ003-024-027>032-271945- CLAY MN-EAST BECKER MN-EAST OTTER TAIL MN-HUBBARD MN-WADENA MN-WEST BECKER MN-WEST OTTER TAIL MN-WILKIN MN- 138 PM CDT TUE JUL 27 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OTTER TAIL...SOUTHERN BECKER...NORTHERN WILKIN...NORTHERN WADENA...SOUTHERN CLAY AND SOUTHERN HUBBARD COUNTIES UNTIL 245 PM CDT... AT 135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 7 MILES NORTH OF PELICAN RAPIDS...OR 16 MILES SOUTHWEST OF DETROIT LAKES...MOVING TO THE EAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THE STORM. THE STORM WILL BE NEAR... AUDUBON AROUND 145 PM CDT. WESTBURY AND SHOREHAM AROUND 150 PM CDT. DETROIT LAKES...VERGAS AND RICHWOOD AROUND 155 PM CDT. FRAZEE AROUND 200 PM CDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BRAMER
Local storm report, Jul 27, 1:41 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
141 PM CDT TUE JUL 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND DMG 8 E LANGDON 48.76N 98.20W
07/26/2010 CAVALIER ND PUBLIC
NEW GRAIN TYPE BIN DENTED TO A DEPTH OF 3-4 FEET.
&&
WBARRETTSpecial weather statement, Jul 27, 1:49 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 149 PM CDT TUE JUL 27 2010 MNZ001-002-014-015-271945- EAST POLK MN-NORMAN MN-RED LAKE MN-WEST POLK MN- 149 PM CDT TUE JUL 27 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN POLK...RED LAKE AND NORMAN COUNTIES UNTIL 245 PM CDT... AT 147 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 6 MILES NORTH OF HALSTAD...OR 36 MILES SOUTH OF GRAND FORKS...MOVING TO THE NORTHEAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN. THE STORM WILL BE NEAR... SYRE AND LOCKHART AROUND 155 PM CDT. TWIN VALLEY...FLOM AND BELTRAMI AROUND 200 PM CDT. GREENVIEW AND GARY AROUND 205 PM CDT. WAUKON...FLAMING AND FAITH AROUND 210 PM CDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BRAMER
Special weather statement, Jul 27, 1:56 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 156 PM CDT TUE JUL 27 2010 NDZ039-049-272000- CASS ND-RANSOM ND- 156 PM CDT TUE JUL 27 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CASS AND RANSOM COUNTIES IN SOUTHEAST NORTH DAKOTA UNTIL 300 PM CDT... AT 153 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 6 MILES WEST OF CASSELTON...OR 24 MILES WEST OF FARGO... MOVING TO THE NORTHEAST AT 65 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN. THE STORM WILL BE NEAR... WEST FARGO...REILE'S ACRES AND PROSPER AROUND 205 PM CDT. HARWOOD...HUNTER AND ARGUSVILLE AROUND 210 PM CDT. GARDNER AROUND 215 PM CDT. THE STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BRAMER
Special weather statement, Jul 27, 2:06 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 206 PM CDT TUE JUL 27 2010 NDZ039-049-272000- CASS ND-RANSOM ND- 206 PM CDT TUE JUL 27 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CASS AND RANSOM COUNTIES IN SOUTHEAST NORTH DAKOTA UNTIL 300 PM CDT... AT 153 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 6 MILES WEST OF CASSELTON...OR 24 MILES WEST OF FARGO... MOVING TO THE NORTHEAST AT 45 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN. THE STORM WILL BE NEAR... WEST FARGO...REILE'S ACRES AND PROSPER AROUND 210 PM CDT. HARWOOD...HUNTER AND ARGUSVILLE AROUND 220 PM CDT. GARDNER AROUND 230 PM CDT. THE STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BRAMER
Special weather statement, Jul 27, 3:50 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 350 PM CDT TUE JUL 27 2010 MNZ029>031-040-NDZ053-272145- EAST OTTER TAIL MN-GRANT MN-RICHLAND ND-WEST OTTER TAIL MN-WILKIN MN- 350 PM CDT TUE JUL 27 2010 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OTTER TAIL...EXTREME EASTERN RICHLAND...NORTHERN GRANT AND WILKIN COUNTIES UNTIL 445 PM CDT... AT 348 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 14 MILES SOUTHEAST OF BRECKENRIDGE...OR 14 MILES SOUTHWEST OF FERGUS FALLS...MOVING TO THE EAST AT 45 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN. THE STORM WILL BE NEAR... WESTERN AND ROTHSAY AROUND 355 PM CDT. WENDELL AND CARLISLE AROUND 400 PM CDT. FERGUS FALLS...ERHARD AND ELIZABETH AROUND 405 PM CDT. PELICAN RAPIDS AND EDWARDS AROUND 410 PM CDT. THE STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BRAMER
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 11:08 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall, Roseau | 67 min |
| Jul 27, 12:44 AM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman, Polk | 61 min |
| Jul 27, 1:05 AM CDT | Tornado Warning | FGF | Clay | 55 min |
| Jul 27, 1:43 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Clearwater, Mahnomen, Norman, Otter Tail and 1 more | 62 min |
| Jul 27, 1:49 AM CDT | Tornado Warning | FGF | Becker, Clay, Otter Tail | 56 min |
| Jul 27, 2:38 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Hubbard, Otter Tail, Wadena, Wilkin | 67 min |
| Jul 27, 4:34 AM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman | 56 min |
| Jul 27, 5:06 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Clearwater, Mahnomen, Norman, Otter Tail and 1 more | 54 min |
| Jul 27, 5:32 AM CDT | Severe Thunderstorm Warning | FGF | Otter Tail, Wilkin | 58 min |
| Jul 27, 5:58 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Hubbard, Otter Tail, Wadena, Wilkin | 62 min |
| Jul 27, 6:29 AM CDT | Severe Thunderstorm Warning | FGF | Grant, Otter Tail, Wilkin | 61 min |
| Jul 27, 6:59 AM CDT | Severe Thunderstorm Warning | FGF | Hubbard, Otter Tail, Wadena | 31 min |
| Jul 27, 9:53 AM CDT | Severe Thunderstorm Warning | FGF | Otter Tail | 52 min |
| Jul 27, 10:08 AM CDT | River Flood Warning | FGF | Clay | 35 hr |
| Jul 27, 10:09 AM CDT | Tornado Warning | FGF | Otter Tail, Wadena | 51 min |
| Jul 27, 11:41 AM CDT | Areal Flood Advisory | FGF | Becker, Clay, Otter Tail, Wilkin | 119 min |
| Jul 27, 1:15 PM CDT | Tornado Warning | FGF | Wadena | 19 min |
| Jul 27, 1:31 PM CDT | Flash Flood Warning | FGF | Becker, Clay, Otter Tail, Wadena, Wilkin | 8 hr |
Nearby
Tornado Warnings in Minnesota, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.